J. I. Malitz and W. N. Reinhardt. Maximal models in the language with quantifier “there exist uncountably many.” Pacific journal of mathematics, vol. 40 , pp. 139–155. - J. I. Malitz and W. N. Reinhardt. A complete countable Lω1Q theory with maximal models of many cardinalities. Pacific journal of mathematics, vol. 43 , pp. 691–700 [Book Review]

Journal of Symbolic Logic 40 (4):635-636 (1975)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271857
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,201
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Filters on Computable Posets.Steffen Lempp & Carl Mummert - 2006 - Notre Dame Journal of Formal Logic 47 (4):479-485.
Theories with Constants and Three Countable Models.Predrag Tanović - 2007 - Archive for Mathematical Logic 46 (5-6):517-527.
Automatic Models of First Order Theories.Pavel Semukhin & Frank Stephan - 2013 - Annals of Pure and Applied Logic 164 (9):837-854.
A Note On Σ1-Maximal Models.A. Cordón—Franco & F. F. Lara—Martín - 2007 - Journal of Symbolic Logic 72 (3):1072-1078.
Types Directed by Constants.Predrag Tanović - 2010 - Annals of Pure and Applied Logic 161 (7):944-955.
Extremality Assumptions in the Foundations of Mathematics.Jaakko Hintikka - 1986 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1986:247 - 252.
Downward Transfer of Satisfiability for Sentences of L 1,1.Jerome Malitz - 1983 - Journal of Symbolic Logic 48 (4):1146-1150.

Analytics

Added to PP index
2016-06-30

Total views
19 ( #492,268 of 2,289,861 )

Recent downloads (6 months)
1 ( #837,039 of 2,289,861 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature